On continuous noncomplete lattices

K. V. Adaricheva, V. A. Gorbunov, M. V. Semenova

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We consider noncomplete continuous and algebraic lattices and prove that finitely generated free lattices are algebraic. We also study the Lawson topology, the second most important topology in the theory of continuous domains, on finitely presented lattices. In particular, we prove that algebraic finitely presented lattices are linked bicontinuous and the Lawson topology on these lattices coincides with the interval topology. Several examples of non-distributive and noncomplete algebraic and continuous lattices are given in the paper.

Original languageEnglish
Pages (from-to)215-230
Number of pages16
JournalAlgebra Universalis
Volume46
Issue number1-2
DOIs
Publication statusPublished - Jan 1 2001

Keywords

  • Continuous
  • Finitely presented
  • Interval topology
  • Lattice
  • Lawson topology

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On continuous noncomplete lattices'. Together they form a unique fingerprint.

Cite this